# SDR HNAA2016092300291

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 66,876 hours, 75,367 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT ABOUT 11K, BOTH NR 1 HYDRAULIC ISO AND ROLL SPOILER INBOARD CAUTION LIGHTS ILLUMINATED WITH NR 1 HYDRAULIC QUANTITY RAPIDLY DROPPING TO .7 QUARTS. HYDRAULIC PRESSURE REMAINED AT 3000.  NSPECTED AND FOUND PRESSURE FITTING ON NR 1 EDHP LOOSE AND LEAKING. REMOVED AND REPLACED THE O-RING AND INSPECTED CASE DRAIN HYDRAULIC FILTER. NO CONTAMINATION FOUND. SERVICED NR 1 HYDRAULIC QUANTITY . GROUND RAN GOOD. LEAKED CHECKED GOOD.
